| Model Number |
H74939171120470 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon ruptured occurred.The 70% stenosed target lesion was located in a moderately tortuous and non-calcified vessel of iliac.A 12.0 x 40, 75cm mustang balloon catheter was advanced for dilation.During inflation, the balloon burst.The procedure was completed with another of the same device.No complications were reported, and the patient was stable post procedure.
Additional Manufacturer Narrative
D2b - additional pro code (product code): lit.G4 - additional premarket / 510(k): k141597.The device was returned for evaluation.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A leak test identified a balloon pinhole located approximately 13mm proximal of the proximal markerband.The rated burst pressure for this device as per specification is 14 atmospheres.A visual and tactile examination found no kinks or damage to the shaft of the device.A visual and tactile examination found no damage to the tip of the device.A visual examination observed no issues with the markerbands of the device.Both markerbands were undamaged in the correct position on the device.No other issues were identified during the product analysis.
Additional Manufacturer Narrative
D2b - additional pro code (product code): lit.G4 - additional premarket / 510(k): k141597.
Event or Problem Description